Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Why do I have an occasional throbbing or feeling of constriction around my extremities ?

Hi I am a 36 year old female. Recently I have noticed a weird feeling in my arms and legs. It feels like I have a band around my extremities at different times. It seems to travel from arm to leg and side to side without any warning. I have also been feeling a little disoriented at times. I started working out in spite of it thinking it would go away if I lost some weight. I am a physical person who feels better except for an occasional throbbing or feeling of constriction around my extremities. I just dont know what can be wrong. It almost feels circulatory. Thank you
Asked On : Mon, 9 May 2011
Answers:  2 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
I started taking ranitidine 300mg 1-2x daily about 2 months ago for gerd. I read up on it but cant find side effects that would fit whats going on with me.
Answered: Mon, 9 May 2011
  User's Response
Hi dear
Welcome to HealthcareMagic.
The symptoms you mention really dont fit into any specific condition .Still we will try to help you.I would like to have more information on when you have these symptoms and how is your food intake related to these symptoms ? Do you have any dizziness , nausea or burning sensation in your stomach .It definitely cant be side effects of the drugs you are taking.Please provide these details as a comment here for better advice.You can mail me too.
Take care.
Answered: Mon, 9 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor